Asymptotic equality of the isolated and the adiabatic susceptibility

T.P. Valkering, W.J. Caspers

    Research output: Contribution to journalArticleAcademic

    78 Downloads (Pure)

    Abstract

    Many-particle systems with a hamiltonian of the form H = A + hB, h being a parameter, are discussed. In particular, for a certain class of these systems, a criterion is derived for the asymptotic equality of the isolated and the adiabatic susceptibility or, equivalently, for the ergodicity of B. This criterion states that, for sufficiently large particle number, any hermitian operator polynomial in h of any degree J that commutes with H(h) can be written as a linear combination of the powers H0, …, HJ with polynomial coefficients.
    Original languageEnglish
    Pages (from-to)516-526
    JournalPhysica
    Volume78
    Issue number3
    DOIs
    Publication statusPublished - 1974

    Fingerprint Dive into the research topics of 'Asymptotic equality of the isolated and the adiabatic susceptibility'. Together they form a unique fingerprint.

    Cite this